Frank ABX diary

A forum for the discussion of antibiotics as a potential therapy for MS

Postby Frank » Wed Apr 25, 2007 2:38 pm

OK i'll wait at least two hours. Should I take the ABX first and then the probiotics or first the pro's and then the ABX?

Many question I know...

Thanks once more

--Frank
Treatment: Gilenya since 01/2011, CCSVI both IJV ballooned 09/2010, Tysabri stopped after 24 Infusions and positive JCV antibody test, after LDN, ABX Wheldon Regime for 1 year.
Frank
Family Elder
 
Posts: 542
Joined: Wed Jan 03, 2007 4:00 pm
Location: Germany

Advertisement

Postby SarahLonglands » Wed Apr 25, 2007 2:56 pm

Probably the antibiotics first, I would think. I tend to take the probiotics late in the evening.

Questions, questions!

Sarah :wink:
An Itinerary in Light and Shadow Completed Dr Charles Stratton / Dr David Wheldon abx regime for aggressive secondary progressive MS in June 2007, after four years. Still improving with no relapses since starting. Can't run but can paint all day.
SarahLonglands
Family Elder
 
Posts: 2105
Joined: Thu Jun 17, 2004 3:00 pm
Location: Bedfordshire UK

Postby Frank » Sat Apr 28, 2007 8:41 am

Today I had my second day of Roxy 2x150mg which I take together with lunch and supper. I'm feeling pretty good at the moment and hope things will go on well.

Tomorrow I plan to up my dose of Minocyline to 200mg. The package insert says it should be taken as 2x100mg. 100mg in the morning and 100mg in the evening.

Because its easier to use and because I'll have some time for my probiotics to work, I would prefer to take both, the Roxy and the Mino as one 300mg/200mg dose (Maybe Mino in the morning and Roxy at lunchtime).
How do you think about that?

Thanks
--Frank
Treatment: Gilenya since 01/2011, CCSVI both IJV ballooned 09/2010, Tysabri stopped after 24 Infusions and positive JCV antibody test, after LDN, ABX Wheldon Regime for 1 year.
Frank
Family Elder
 
Posts: 542
Joined: Wed Jan 03, 2007 4:00 pm
Location: Germany

Postby SarahLonglands » Sat Apr 28, 2007 9:38 am

Frank, I think that would be fine. When I started I took everything in two doses, but David said I didn't need to and he should know, so I soon started taking both doxycycline and roxithromycin with breakfast.

Sarah :)
An Itinerary in Light and Shadow Completed Dr Charles Stratton / Dr David Wheldon abx regime for aggressive secondary progressive MS in June 2007, after four years. Still improving with no relapses since starting. Can't run but can paint all day.
SarahLonglands
Family Elder
 
Posts: 2105
Joined: Thu Jun 17, 2004 3:00 pm
Location: Bedfordshire UK

Postby Frank » Mon Apr 30, 2007 5:29 am

Since yesterday I'm on the full dose of Minocycline and Roxythromicin.

I started to feel kind of bad in the evening of the day before yesterday.
May this already be due to a die off reaction?
My right leg and my right arm (the right side is my bad one) is feeling much heavier and I have even less controle over it.

Its nothing really dramatic as long as it is "part of the plan".

--Frank
Treatment: Gilenya since 01/2011, CCSVI both IJV ballooned 09/2010, Tysabri stopped after 24 Infusions and positive JCV antibody test, after LDN, ABX Wheldon Regime for 1 year.
Frank
Family Elder
 
Posts: 542
Joined: Wed Jan 03, 2007 4:00 pm
Location: Germany

Postby SarahLonglands » Mon Apr 30, 2007 6:22 am

Frank, I don't know what form your feeling bad took, but certainly the bad leg startibng to feel heavier, with less contriol over it is a good sign, ironically, so yes, I think it is "part of the plan" :wink:
An Itinerary in Light and Shadow Completed Dr Charles Stratton / Dr David Wheldon abx regime for aggressive secondary progressive MS in June 2007, after four years. Still improving with no relapses since starting. Can't run but can paint all day.
SarahLonglands
Family Elder
 
Posts: 2105
Joined: Thu Jun 17, 2004 3:00 pm
Location: Bedfordshire UK

Postby Frank » Wed May 02, 2007 2:11 am

Just to give an update:
--------------------------
Over the past two days my leg stayed in the slightly worsened state.
In addition I feel very tired and had to sleep much more than usual (about 12hrs/day).
On and off some headache and temporary dizziness.
At bedtime I had a slightly elevated temperature for three days.
Sometimes I feel some minor pain in my fingers joints.


--Frank
Treatment: Gilenya since 01/2011, CCSVI both IJV ballooned 09/2010, Tysabri stopped after 24 Infusions and positive JCV antibody test, after LDN, ABX Wheldon Regime for 1 year.
Frank
Family Elder
 
Posts: 542
Joined: Wed Jan 03, 2007 4:00 pm
Location: Germany

Postby SarahLonglands » Wed May 02, 2007 4:38 am

Hi Frank, this is good, keeping a current diary like this: I started out doing one every few days, but got annoyed and deleted the whole lot, which only being on my computer I could do easily. I now regret it because there is so much I don't remember of the early days.

All that you are experiencing is running true to form and none of it will last terribly long.

Incidentally, what doses of LDN and statins are you taking? I know several people are taking both along with the abx, but I didn't so when people ask if it is alright I like to say something a bit more than "Yes, no reason not to!"

Sarah :)
An Itinerary in Light and Shadow Completed Dr Charles Stratton / Dr David Wheldon abx regime for aggressive secondary progressive MS in June 2007, after four years. Still improving with no relapses since starting. Can't run but can paint all day.
SarahLonglands
Family Elder
 
Posts: 2105
Joined: Thu Jun 17, 2004 3:00 pm
Location: Bedfordshire UK

Postby Frank » Wed May 02, 2007 7:40 am

I'm on LDN since about 30days and have increased my dose after 10days from 3.0mg to 4.5mg.

I plan to add statins to my regime if I see that everything is running fine with the ABX including the Tinidazole - so maybe I'll start Statines (20mg Simvarstatin) sometimes in fall.

--Frank
Treatment: Gilenya since 01/2011, CCSVI both IJV ballooned 09/2010, Tysabri stopped after 24 Infusions and positive JCV antibody test, after LDN, ABX Wheldon Regime for 1 year.
Frank
Family Elder
 
Posts: 542
Joined: Wed Jan 03, 2007 4:00 pm
Location: Germany

Postby superman » Wed May 02, 2007 12:54 pm

Careful Frank,
You seem to think that by adding some medicines, you'll add their positive effects.
But remember drugs are not sweets, they have some bad effects too, so when you mix them all, you endure too all their bad second effects.
User avatar
superman
Family Member
 
Posts: 58
Joined: Mon Jan 22, 2007 4:00 pm

Postby SarahLonglands » Wed May 02, 2007 2:34 pm

Don't worry, superman, there are plenty of people doing what Frank is doing with only good effects........Sarah
An Itinerary in Light and Shadow Completed Dr Charles Stratton / Dr David Wheldon abx regime for aggressive secondary progressive MS in June 2007, after four years. Still improving with no relapses since starting. Can't run but can paint all day.
SarahLonglands
Family Elder
 
Posts: 2105
Joined: Thu Jun 17, 2004 3:00 pm
Location: Bedfordshire UK

Postby CureOrBust » Thu May 03, 2007 4:19 am

I have tried both simvastatin, and lipitor (while I was on ABX's). I would recommend the lipitor from personal experience (of one).

Also the lipitor is easier in that it is not dependent on what time of the day you take it, whereas the simvastatin is; at least for cholesterol.
User avatar
CureOrBust
Family Elder
 
Posts: 2900
Joined: Wed Jul 27, 2005 3:00 pm
Location: Sydney, Australia

Postby Frank » Thu May 03, 2007 9:41 am

Thanks for your suggestions.

I'm aware of the the risks when combining various meds - I'll do periodic blood tests to detect problems as early as possible...

I already took Simvastatin for some time, a year ago - I had to stop it for Tysabri. Its not so potent to lower Cholesterol which is good for me and its much cheaper (about a quater of Lipitor).

--Frank
Treatment: Gilenya since 01/2011, CCSVI both IJV ballooned 09/2010, Tysabri stopped after 24 Infusions and positive JCV antibody test, after LDN, ABX Wheldon Regime for 1 year.
Frank
Family Elder
 
Posts: 542
Joined: Wed Jan 03, 2007 4:00 pm
Location: Germany

ABX & Statins...

Postby havingms » Thu May 03, 2007 1:41 pm

Frank and eryone else... Could you explain to me why you want to talke a statin? Do you have high cholesterol or is it supposed to help with MS and how? With the ABX will it affect liver functions? Thanks.
K
User avatar
havingms
Family Member
 
Posts: 38
Joined: Wed Feb 21, 2007 4:00 pm

Postby Frank » Thu May 03, 2007 2:08 pm

Please browse through the Statine and ABX forums - you'll find many info there.

In short:
----------
Statins are in trials for MS they are expected to have an antiinflamatory and maybe neuroprotective mechanism of action.
ABX may potentially damage your liver, thats why I take NAC and will have my blood tested regularly.

--Frank
Treatment: Gilenya since 01/2011, CCSVI both IJV ballooned 09/2010, Tysabri stopped after 24 Infusions and positive JCV antibody test, after LDN, ABX Wheldon Regime for 1 year.
Frank
Family Elder
 
Posts: 542
Joined: Wed Jan 03, 2007 4:00 pm
Location: Germany

PreviousNext

Return to Antibiotics

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service